# SDR FDEA202203120489

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RW LE NOSE FORMER CRACKED L/E 436.0 REMOVED AND INSTALLED NEW FORMER P/N 114T2170-6 IAW BOEING DWG# 114T2241 REV.-   AND FEDEX EA H5720-T0367291-P1, DATED MAR 03, 2022, TITLE: WINGS - SECONDARY WING   STRCT - RH WING, LEADING EDGE, ANGLE, OSS 441, ALTERNATE FASTENERS
